# SDR FDEA201109224070

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221520000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BETWEEN LONGITUTIONAL BEAM 3L AND 2L HAS 1.5 SQ IN   CORROSION R & R "T" CAP ON FLOOR SUPPORT FROM FRAME 11 TO FRAME 12A IAW SRM 51-40-21, PARA 5, 6 & 7 AFTER CORROSION WAS FOUND TO BE OUT OF LIMITS WITH MATERIAL LOSS OF .009 WITH BEFORE .079 AND AFTER OF .070 IAW SRM 51-73-11.
